MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-03
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Migration (4003)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced atrophy with a spectra penile prosthesis (spp).The atrophy was diagnosed during troubleshooting due to a rod being shorter than the other.A replacement surgery was performed in which the existing device was removed and a new malleable was implanted.During the procedure it was noted that the previous spp was not all the way to the tips of the glans.The rod had proper sizing but it was upsized in the revision.There were no malposition, device malfunctions or patient complications related to the explanted device.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10469916
Report Number2183959-2020-03850
Device Sequence Number2828284
Product Code FAE
UDI-Device Identifier00878953005294
UDI-Public00878953005294
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/24/2022
Device Model Number720074-03
Device Catalogue Number720074-03
Device Lot Number0185622003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR